Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 76, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 76, Number 1 (1970)
PDF
Bull. Amer. Math. Soc. 76 (1970)
Quasi-subordination and coefficient conjectures
M. S. Robertson PDF
Bull. Amer. Math. Soc. 76 (1970), 1-9
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 76, Number 1 (1970)
PDF
Bull. Amer. Math. Soc. 76 (1970)
Recent results in the fixed point theory of continuous maps
Edward Fadell PDF
Bull. Amer. Math. Soc. 76 (1970), 10-29
The summer meeting in Eugene
Everett Pitcher and R. S. Pierce PDF
Bull. Amer. Math. Soc. 76 (1970), 30-44
The October meeting in Cambridge
Leonard Gillman PDF
Bull. Amer. Math. Soc. 76 (1970), 45
Holomorphic mappings into tight manifolds
Donald A. Eisenman PDF
Bull. Amer. Math. Soc. 76 (1970), 46-48
On the relations between taut, tight and hyperbolic manifolds
Peter Kiernan PDF
Bull. Amer. Math. Soc. 76 (1970), 49-51
A nilpotent Lie algebra with nilpotent automorphism group
Joan L. Dyer PDF
Bull. Amer. Math. Soc. 76 (1970), 52-56
Matching theorems for combinatorial geometries
Martin Aigner and Thomas A. Dowling PDF
Bull. Amer. Math. Soc. 76 (1970), 57-60
Domains bounded by analytic Jordan curves
R. J. Sibner PDF
Bull. Amer. Math. Soc. 76 (1970), 61-63
Coerciveness of the normal boundary problems for an elliptic operator
Gerd Grubb PDF
Bull. Amer. Math. Soc. 76 (1970), 64-69
Localized solutions of nonlinear wave equations
Eric H. Roffman PDF
Bull. Amer. Math. Soc. 76 (1970), 70-71
Elementary cycles of flows on manifolds
M. C. Irwin PDF
Bull. Amer. Math. Soc. 76 (1970), 72-74
Homological properties of the ring of differential polynomials
John H. Cozzens PDF
Bull. Amer. Math. Soc. 76 (1970), 75-79
On axioms for $B^*$-algebras
Bertram Yood PDF
Bull. Amer. Math. Soc. 76 (1970), 80-82
Order algebras
Robert L. Davis PDF
Bull. Amer. Math. Soc. 76 (1970), 83-87
Unitary invariants for compact operators
William B. Arveson PDF
Bull. Amer. Math. Soc. 76 (1970), 88-91
Primes and annihilators
Stephen McAdam PDF
Bull. Amer. Math. Soc. 76 (1970), 92
Putnam’s inequality for the annulus
Kevin F. Clancey PDF
Bull. Amer. Math. Soc. 76 (1970), 93-95
Global theorems for closed plane curves
Benjamin Halpern PDF
Bull. Amer. Math. Soc. 76 (1970), 96-100
On Bieberbach Eilenberg functions
Dov Aharonov PDF
Bull. Amer. Math. Soc. 76 (1970), 101-104
Morse theory on Banach manifolds
K. Uhlenbeck PDF
Bull. Amer. Math. Soc. 76 (1970), 105-106
Conditions for equality of the Mackey and strict topologies
F. Dennis Sentilles PDF
Bull. Amer. Math. Soc. 76 (1970), 107-112
One dimensional Witt’s theorem over modular lattices
John S. Hsia PDF
Bull. Amer. Math. Soc. 76 (1970), 113-115
Factoring the Hilbert cube
James E. West PDF
Bull. Amer. Math. Soc. 76 (1970), 116-120
Topological classification of infinite dimensional manifolds by homotopy type
David W. Henderson and R. Schori PDF
Bull. Amer. Math. Soc. 76 (1970), 121-124
Integrals with nondegenerate critical points
K. Uhlenbeck PDF
Bull. Amer. Math. Soc. 76 (1970), 125-128
A characterization of entire functions in terms of degree of convergence
John R. Rice PDF
Bull. Amer. Math. Soc. 76 (1970), 129
A necessary and sufficient condition for orders in direct sums of complete skewfields to have only finitely many nonisomorphic indecomposable integral representations
K. W. Roggenkamp PDF
Bull. Amer. Math. Soc. 76 (1970), 130-134
The densest lattice packing of tetrahedra
Douglas J. Hoylman PDF
Bull. Amer. Math. Soc. 76 (1970), 135-137
Spectral decomposition of ergodic flows on $L^p$
Daniel Fife PDF
Bull. Amer. Math. Soc. 76 (1970), 138-141
Cauchy problems involving a small parameter
Frank Hoppensteadt PDF
Bull. Amer. Math. Soc. 76 (1970), 142-146
Abelian quotients of the mapping class group of a 2-manifold
Joan S. Birman PDF
Bull. Amer. Math. Soc. 76 (1970), 147-150
Surfaces of vertical order 3 are tame
R. A. Jensen and L. D. Loveland PDF
Bull. Amer. Math. Soc. 76 (1970), 151-154
Council and board of trustees—1969
PDF
Bull. Amer. Math. Soc. 76 (1970), 155
1969 Election of members of the council and board of trustees
Everett Pitcher PDF
Bull. Amer. Math. Soc. 76 (1970), 156